Alert archive / Missouri / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 27, NWS St. Louis, MO

April 2, 2014Monroe County, Illinois; Jefferson County, Saint Louis County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Apr 2, 2014, 10:38 AM CDT for Monroe County, Illinois; Jefferson County, Saint Louis County, Missouri. It was in force for 52 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 2, 2014, 10:38 AM CDT (15:38 UTC)
Expired
Apr 2, 2014, 11:30 AM CDT
In force
52 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Monroe County, IL, Jefferson County, MO, Saint Louis County, MO

The radar

The St Louis radar (KLSX), 38 km from the middle of the area, began a volume at 15:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 2, 10:40 AM CDTHAIL 1Hillsboro, MO
Apr 2, 10:54 AM CDTHAIL 0.5Barnhart, MO
Apr 2, 10:55 AM CDTHAIL 0.25Imperial, MO
Apr 2, 10:56 AM CDTHAIL 0.25Arnold, MO
Apr 2, 11:00 AM CDTHAIL 1Barnhart, MOHAIL RANGED FROM 0.25 TO 1 INCH
Apr 2, 11:13 AM CDTHAIL 0.7Columbia, ILDIME SIZED HAIL COVERING THE GROUND

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 3.6 hours before the alert went out and 262 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2014-04-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2014-04-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -35 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1520 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
-35 m²/s²
0-3 km storm-relative helicity
213 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

369 
WUUS53 KLSX 021538
SVRLSX
ILC133-MOC099-189-021630-
/O.NEW.KLSX.SV.W.0027.140402T1538Z-140402T1630Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1038 AM CDT WED APR 2 2014

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN MONROE COUNTY IN SOUTHWEST ILLINOIS...
  JEFFERSON COUNTY IN EAST CENTRAL MISSOURI...
  SOUTHERN ST. LOUIS COUNTY IN EAST CENTRAL MISSOURI...

* UNTIL 1130 AM CDT

* AT 1035 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DITTMER...
  AND MOVING EAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  EUREKA...HILLSBORO...BYRNES MILL...HIGH RIDGE...MURPHY...ANTONIA...
  FENTON...FESTUS...PEVELY...BARNHART...HERCULANEUM...CRYSTAL CITY...
  SUNSET HILLS...ARNOLD...LAKESHIRE...OAKVILLE...MEHLVILLE...LEMAY...
  COLUMBIA AND HOUSE SPRINGS.

THIS WARNING INCLUDES GOV. DUNKLIN'S GRAVE HISTORIC SITE...MASTODON
HISTORIC SITE...ROUTE 66 STATE PARK AND SANDY CREEK COVERED BRIDGE
HISTORIC SITE.

THIS WARNING ALSO INCLUDES...
INTERSTATE 44 FROM EXIT 261 TO EXIT 274.
INTERSTATE 55 IN MISSOURI FROM EXIT 174 TO EXIT 191.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 3820 9078 3823 9078 3840 9074 3844 9074
      3845 9073 3853 9073 3855 9027 3852 9026
      3848 9021 3819 9015 3817 9075
TIME...MOT...LOC 1538Z 264DEG 40KT 3830 9063

HAIL...1.00IN
WIND...60MPH

$$

KANOFSKY
3 follow-up statements
554 
WWUS53 KLSX 021541
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1041 AM CDT WED APR 2 2014

ILC133-MOC099-189-021630-
/O.CON.KLSX.SV.W.0027.000000T0000Z-140402T1630Z/
MONROE IL-JEFFERSON MO-ST. LOUIS MO-
1041 AM CDT WED APR 2 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN ST.
LOUIS...JEFFERSON AND WESTERN MONROE COUNTIES UNTIL 1130 AM CDT...

AT 1039 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CEDAR HILL...
AND MOVING EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...TRAINED WEATHER SPOTTERS. QUARTER SIZE HAIL WAS REPORTED IN 
         HILLSBORO.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
BYRNES MILL...HIGH RIDGE...MURPHY...ANTONIA...FENTON...FESTUS...
BARNHART...PEVELY...HERCULANEUM...CRYSTAL CITY...SUNSET HILLS...
ARNOLD...LAKESHIRE...OAKVILLE...MEHLVILLE...LEMAY...COLUMBIA...HOUSE
SPRINGS...VALMEYER AND FOUNTAIN.

THIS WARNING INCLUDES GOV. DUNKLIN'S GRAVE HISTORIC SITE...MASTODON
HISTORIC SITE...ROUTE 66 STATE PARK AND SANDY CREEK COVERED BRIDGE
HISTORIC SITE.

THIS WARNING ALSO INCLUDES...
INTERSTATE 44 FROM EXIT 261 TO EXIT 269.
INTERSTATE 55 IN MISSOURI FROM EXIT 174 TO EXIT 191.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3820 9078 3823 9078 3840 9074 3844 9074
      3845 9073 3853 9073 3855 9027 3852 9026
      3848 9021 3819 9015 3817 9075
TIME...MOT...LOC 1541Z 264DEG 40KT 3830 9059

HAIL...1.00IN
WIND...60MPH

$$

KANOFSKY
691 
WWUS53 KLSX 021603
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1103 AM CDT WED APR 2 2014

ILC133-MOC099-189-021630-
/O.CON.KLSX.SV.W.0027.000000T0000Z-140402T1630Z/
MONROE IL-JEFFERSON MO-ST. LOUIS MO-
1103 AM CDT WED APR 2 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
ST. LOUIS...NORTHEASTERN JEFFERSON AND WESTERN MONROE COUNTIES UNTIL
1130 AM CDT...

AT 1100 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR VALMEYER...
AND MOVING EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
LEMAY...COLUMBIA...MADONNAVILLE...MAEYSTOWN...FOSTER POND...NEW
HANDOVER AND WARTBURG.

THIS WARNING INCLUDES GOV. DUNKLIN'S GRAVE HISTORIC SITE AND MASTODON
HISTORIC SITE.

THIS WARNING ALSO INCLUDES...
INTERSTATE 55 IN MISSOURI FROM EXIT 174 TO EXIT 191.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3854 9049 3855 9028 3855 9027 3852 9026
      3848 9021 3819 9015 3818 9042
TIME...MOT...LOC 1603Z 264DEG 40KT 3832 9028

HAIL...1.00IN
WIND...60MPH

$$

KANOFSKY
936 
WWUS53 KLSX 021614
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1114 AM CDT WED APR 2 2014

ILC133-MOC099-189-021624-
/O.CAN.KLSX.SV.W.0027.000000T0000Z-140402T1630Z/
MONROE IL-JEFFERSON MO-ST. LOUIS MO-
1114 AM CDT WED APR 2 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL ST. LOUIS...
NORTHEASTERN JEFFERSON AND WESTERN MONROE COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA. HOWEVER...SMALL HAIL AND HEAVY RAIN ARE STILL POSSIBLE. 

LAT...LON 3854 9049 3855 9028 3855 9027 3852 9026
      3848 9021 3819 9015 3818 9042
TIME...MOT...LOC 1614Z 264DEG 40KT 3833 9012

$$

KANOFSKY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 6:57 AM CDT, 3 hours 41 minutes earlier.

Area forecast discussion, Apr 2, 6:57 AM CDT, 3 hours 41 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ST LOUIS MO
657 AM CDT Wed Apr 2 2014

.UPDATE:
Issued at 654 AM CDT Wed Apr 2 2014

Updating the forecast for this morning based on latest radar
trends. Will have categorical POPs march east along I-70 this
morning as convection to our west as the low level jet continues
to veer to the southwest. Could see an additional inch of rainfall
along this corridor.

CVKING

&&

.SHORT TERM:  (Through Tonight)
Issued at 327 AM CDT Wed Apr 2 2014

Expect ongoing TSRA to continue to move ewd this morning and shud
continue to back build into at least central MO if not further W
into wrn MO thru at least sunrise. TSRA over ern KS shud lift
enewd this morning and affect mainly the nrn half of the CWA.
These storms shud move ewd out of the region by this afternoon.
This shud leave the bulk of the afternoon, and perhaps the early
evening, dry.

A wrmfnt shud slowly lift nwd today, but clouds and precip will
help slow the nwd progression. The nwd progression of this fnt will
largely determine where the storms are likely to develop this
evening. This will also determine svr potential this afternoon and
tonight.

Believe elevated storms will form this evening and persist
overnight impacting the nrn half of the CWA. These storms shud
have a large hail threat given available elevated CAPE and shear.
S of the fnt, precip is more questionable. However, are some mdl
solns that suggest TSRA developing upstream of the CWA and moving
into the region overnight. Main question will be timing. The
threat with these storms will trend more twd wind, but also
include hail.

Tilly

.LONG TERM:  (Thursday through Tuesday)
Issued at 405 AM CDT Wed Apr 2 2014

Mdls continue to point to a widespread severe weather outbreak on
Thursday. TSRA shud be ongoing at Thurs morning, mainly over the
ern portions of the CWA. These storms shud move out of the region
quickly, leaving the bulk of the day dry. TSRA shud develop just w
of the CWA, or along the wrn fringes, late Thurs afternoon and
move ewd into the area. Progd hodographs show initial mode shud be
supercells, but shud eventually upscale into QLCS. Primary threats
will be tornadoes and large hail given the 30+ kts of 0-1 km shear
and SRH of 300+ Joules. This wud point to a threat of strong
tornadoes this eve as the LLJ ramps up. While the primary threat
will shift more twd damaging winds as storm mode changes to QLCS,
tornadoes will still be a threat given the strong low level shear.

Some question remains with sfc low track. Had originally
discounted the NAM, but 06z cycle is closer to other solns. While
the entire CWA will see a threat for svr wx Thurs night, believe
the primary concern will be for the srn half of the CWA.

Beyond Fri, cooler temps are expected. Generally trended twd a
blend of guidance given mdl differences. However, mdls are in
fairly good agreement with much cooler temps on Fri and Fri night.
Have therefore trended cooler. Kept POPs in the extd in the low
chance range given uncertainty.

Tilly

&&

.AVIATION:  (For the 12z TAFs through 12z Thursday Morning)
Issued at 624 AM CDT Wed Apr 2 2014

Active morning with IFR ceilings aligning north of I-70 from
central MO to northern STL metro. This was also the track of the
first round of showers and thunderstorms early this morning. Next
round taking aim on the I-70 corridor currently entering central
MO from KC area. Expect this to move east with rain along and
north of I-70 through this morning. Forecast for the remainder of
the late morning and afternoon is in question as model guidance
offers many different solutions. Instead of blindly guessing have
left forecast VFR and will let next shift look at 12Z guidance
before adding additional rain chances along I-70. Have opted to
add rain chances late tonight for KUIN given they should be north
of the warm front and have a higher chance of seeing elevated
convection.

Specifics for KSTL:

Narrow band of rain showers currently along Missouri River will
give way to better rain coverage as complex of showers and storms
over west central Missouri moves east. Can't rule out IFR
conditions slipping south into the terminal complex given its
current proximity. Will need to watch trends closely this morning
and amend as needed. Should see a break in precipitation late this
morning and afternoon. Warm front will try to lift north toward
the terminal, but unsure if it will make it until late tonight.
Have opted to keep forecast simple at this time and not add any
additional groups for precipitation given low confidence of its
evolution this afternoon and tonight.

CVKING

&&

.PRELIMINARY POINT TEMPS/POPS:
Saint Louis     68  61  78  45 /  90  80  60  80
Quincy          54  50  71  38 /  80  80  60  80
Columbia        66  59  76  39 /  90  80  60  80
Jefferson City  68  61  76  40 /  80  80  60  80
Salem           66  61  75  52 /  80  80  60  80
Farmington      70  63  77  46 /  60  80  60  80

&&

.LSX WATCHES/WARNINGS/ADVISORIES:
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Apr 2, 4:52 AM CDT, 5 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
452 AM CDT WED APR 2 2014

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-031200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
452 AM CDT WED APR 2 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE LIKELY ACROSS THE REGION THROUGH TONIGHT. SOME
OF THE STORMS THIS AFTERNOON AND TONIGHT MAY BE SEVERE. THE
PRIMARY THREAT WILL BE LARGE HAIL. THESE STORMS WILL ALSO BE
CAPABLE OF PRODUCING HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS ARE EXPECTED ACROSS THE AREA AGAIN ON THURSDAY. SOME
OF THE STORMS THURSDAY AFTERNOON AND OVERNIGHT MAY BE SEVERE.
TORNADOES...LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE ON THURSDAY
AND THURSDAY NIGHT. THESE STORMS WILL ALSO BE CAPABLE OF PRODUCING
HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER...IF OBSERVED...TO
THE NATIONAL WEATHER SERVICE.

TILLY

In the hours before

Local storm report, Apr 2, 10:06 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1006 AM CDT WED APR 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1004 AM     HAIL             SULLIVAN                38.22N  91.17W
04/02/2014  E0.25 INCH       FRANKLIN           MO   CO-OP OBSERVER

&&

DYE
Local storm report, Apr 2, 10:07 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1007 AM CDT WED APR 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 AM     HAIL             JEFFERSON CITY          38.57N  92.19W
04/02/2014  E0.25 INCH       COLE               MO   TRAINED SPOTTER

&&

DYE
Local storm report, Apr 2, 10:17 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1017 AM CDT WED APR 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1014 AM     HAIL             ST. CLAIR               38.35N  90.98W
04/02/2014  E1.25 INCH       FRANKLIN           MO   TRAINED SPOTTER

            HALF-DOLLAR SIZED HAIL AT I-44 AND U.S. HWY 47. ALSO...
            SPOTTER NOTICED SLIGHT ROTATION OF A WALL CLOUD AT THIS
            LOCATION.

&&

FUCHS
Local storm report, Apr 2, 10:20 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1020 AM CDT WED APR 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 AM     HAIL             ST. CLAIR               38.35N  90.98W
04/02/2014  E1.00 INCH       FRANKLIN           MO   TRAINED SPOTTER

&&

FUCHS
Local storm report, Apr 2, 10:34 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1034 AM CDT WED APR 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 AM     HAIL             LONEDELL                38.31N  90.83W
04/02/2014  M1.00 INCH       FRANKLIN           MO   TRAINED SPOTTER

&&

DYE
Local storm report, Apr 2, 10:37 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1037 AM CDT WED APR 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1036 AM     HAIL             8 NW DE SOTO            38.22N  90.66W
04/02/2014  M0.50 INCH       JEFFERSON          MO   TRAINED SPOTTER

&&

DYE

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 10:51 AM CDTAreal Flood AdvisoryLSXMacoupin, Madison, Monroe, Montgomery, Saint Clair26 days
Apr 2, 11:02 AM CDTSevere Thunderstorm WarningLSXMonroe, Saint Clair43 min
Apr 2, 12:55 PM CDTSevere Thunderstorm WarningLSXMadison, Saint Clair50 min
Apr 2, 1:33 PM CDTSevere Thunderstorm WarningLSXMadison42 min
Apr 2, 2:12 PM CDTFlash Flood WarningLSXMadison4 hr
Apr 2, 3:07 PM CDTFlash Flood WatchLSXBond, Calhoun, Clinton, Fayette, Greene, Jersey and 9 more37 hr
Apr 2, 7:13 AM CDTSevere Thunderstorm WarningLSXBoone, Callaway47 min
Apr 2, 7:44 AM CDTSevere Thunderstorm WarningLSXCallaway, Montgomery46 min
Apr 2, 8:26 AM CDTSevere Thunderstorm WarningLSXCallaway, Montgomery49 min
Apr 2, 8:50 AM CDTSevere Thunderstorm WarningLSXLincoln, Montgomery, Warren40 min
Apr 2, 9:47 AM CDTSevere Thunderstorm WarningLSXCrawford, Franklin, Gasconade43 min
Apr 2, 10:15 AM CDTSevere Thunderstorm WarningLSXFranklin, Jefferson45 min
Apr 2, 12:13 PM CDTAreal Flood AdvisoryLSXLincoln, Saint Charles, Warren3 hr
Apr 2, 3:18 PM CDTRiver Flood WarningLSXSaint Charles57 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2014Severe Thunderstorm Warnings in Illinois, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.